# SDR DALA2023032802390

- Difficulty date: March 27, 2022
- Submitted: March 28, 2023
- Operation: Air carrier
- Aircraft: N921AT
- Make and model: Boeing 717-200
- Aircraft serial: 55082
- Aircraft time: 53,845 hours, 38,377 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 9577, 7 EXPERIENCED A TAILSTRIKE UPON ARRIVAL INTO ATL. SKIN PANEL 5919707-521 AND THE EXTERNAL DOUBLER (PN P28538) ASSOCIATED WITH THE AFT ATG4 ANTENNA INSTALLATION (ASSY P19112-2005) WERE FOUND DAMAGED BETWEEN STA 974 TO STA 994 AND LONGERON 29L TO 30. CORRECTIVE ACTION: FABRICATED A REPLACEMENT EXTERNAL ATG4 MOD DOUBLER (FIG. 1, ITEM 50), AND REPLACEMENT INTERNAL ATG4 MOD DOUBLER (FIG. 1, ITEM 100) FROM 0.071 THICK 2024-T3 CLAD SHEET, ENLARGED TO FIT THE FASTENER PATTERN SHOWN IN FIGURE 4. FABRICATED A REPLACEMENT SKIN CUTOUT FILLER (FIG. 1, ITEM 90) FROM 0.063 THICK 2024-T3 CLAD SHEET ENLARGED TO FIT THE DAMAGE CUTOUT. (LP 2172254)
